# SDR AALA201706279025

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 31,008 hours, 4,543 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE276000
- Part serial: FR1282
- Condition: Low
- Location: L3 Door
- Part time: 31,008 hours, 4,543 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 EMERGENCY DOOR ASSIST BOTTLE REQ'S SERVICING.  SERVICED L3 DOOR ASSIST BOTTLE.
